On Hodge structures and non-representability of Chow groups
Compositio Mathematica, Volume 88 (1993) no. 3, p. 285-316
@article{CM_1993__88_3_285_0,
     author = {Schoen, Chad},
     title = {On Hodge structures and non-representability of Chow groups},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {3},
     year = {1993},
     pages = {285-316},
     zbl = {0802.14004},
     mrnumber = {1241952},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__88_3_285_0}
}
Schoen, Chad. On Hodge structures and non-representability of Chow groups. Compositio Mathematica, Volume 88 (1993) no. 3, pp. 285-316. http://www.numdam.org/item/CM_1993__88_3_285_0/

[A-K] A. Altman and S. Kleiman, Foundations of the theory of Fano schemes, Comp. Math. 34 (1977) 3-47. | Numdam | MR 569043 | Zbl 0414.14024

[Ar] M. Artin, Algebraic approximation of structures over complete local rings, I.H.E.S. Publ. Math. 36 (1969) 23-58. | Numdam | MR 268188 | Zbl 0181.48802

[B-V] W. Barth And Van De Ven, Fano varieties of lines on hypersurfaces, Arch. Math. 31 (1978) 96-104. | MR 510081 | Zbl 0383.14003

[Be] A. Beilinson, Height pairing between algebraic cycles, in Contemporary Math. 67, Amer. Math. Soc. (1987). | MR 902590 | Zbl 0624.14005

[Bl1] S. Bloch, Lectures on Algebraic Cycles, Duke University Press (1980). | MR 558224 | Zbl 0436.14003

[Bl2] S. Bloch, K2 of Artinian Q-algebras with applications to algebraic cycles, Comm. Algebra 5 (1975) 405-428. | MR 371891 | Zbl 0327.14002

[Bl3] S. Bloch, Zero cycles on Abelian surfaces, Comp. Math. 33 (1976) 140-145. | Numdam | Zbl 0337.14006

[BLK] S. Bloch, A. Kas and D. Lieberman, Zero cycles on surfaces with p g = 0, Comp. Math. 33 (1976) 135-140. | Numdam | MR 435073 | Zbl 0337.14006

[B-S] S. Bloch and V. Srinivas, Remarks on correspondences and algebraic cycles, Am. J. of Math. 105 (1983) 1235-1253. | MR 714776 | Zbl 0525.14003

[Ca] F. Campana, Connexité rationelle des variètiés de Fano, preprint Univ. of Nancy 1 (1991). | MR 1108506

[Cl1] H. Clemens, The local geometry of the Abel-Jacobi mapping, Proc. Symp. in Pure Math. 46 (1987) 223-233. | MR 927982 | Zbl 0646.14020

[Cl2] H. Clemens, Homological equivalence modulo algebraic equivalence is not finitely generated, Publ. Math. IHES 58 (1983) 19-38. | Numdam | MR 720930 | Zbl 0529.14002

[De] P. Deligne, Theorie de Hodge III, Publ. Math. IHES 44 (1975) 5-77. | Numdam | MR 498552 | Zbl 0237.14003

[F] W. Fulton, Intersection Theory, Ergeb. Math. Grenzgeb. (3), vol. 2, Springer-Verlag (1984). | Zbl 0541.14005

[G-H] P. Griffiths and J. Harris, On the Noether-Lefschetz theorem and some remarks on codimension-two cycles, Math. Ann. 271 (1985) 31-51. | MR 779603 | Zbl 0552.14011

[Gri] P. Griffiths, On the periods of certain rational integrals I, II, Ann. of Math. 90 (1969) 460-541. | MR 260733 | Zbl 0215.08103

[Gro1] A. Grothendieck, Hodge's general conjecture is false for trivial reasons, Topology 8 (1969) 299-303. | MR 252404 | Zbl 0177.49002

[Gro2] A. Grothendieck, Les Schémas de Picard: Théorèmes d'existence. Seminaire Bourbaki 232 (1962). | Numdam | Zbl 0238.14014

[H] J. Harris, Galois groups of monodromy problems, Duke Math J. 46 (1979) 685-724. | MR 552521 | Zbl 0433.14040

[Ha] R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York (1977). | MR 463157 | Zbl 0367.14001

[Hu] D. Husemöller, Elliptic Curves, Springer Verlag, New York (1987). | MR 868861 | Zbl 0605.14032

[Ja] U. Jannsen, Lecture at a conference on motives in Seattle (1991).

[Ka] S. Katz, Degenerations of quintic threefolds and their lines, Duke Math J. 50 (1983) 1127-1135. | MR 726321 | Zbl 0616.14035

[Ke] Kempf Et Al., Toroidal Embeddings I, Springer Lect. Notes in Math 339 (1973). | MR 335518 | Zbl 0271.14017

[L] F. Lecomte, Ridigité des groupes de Chow, Duke Math. J. 53 (1986) 405-426. | MR 850543 | Zbl 0632.14007

[Le1] J. Lewis, The cylinder correspondence for hypersurfaces of degree n in Pn, Amer. J. Math. 110 (1988) 77-114. | MR 926739 | Zbl 0698.14003

[Le2] J. Lewis, Towards a generalization of Munford's theorem, J. Math. Kyoto Univ. 29 (1989) 267-272. | MR 1015870 | Zbl 0718.14006

[Le3] J. Lewis, Introductory Lectures in Transcendental Algehraic Geometry, Publications CRM (Centre de recherches mathématiques) Montréal (1991). | MR 1139112 | Zbl 0778.14002

[Mu] D. Mumford, Rational equivalence of 0-cycles on surfaces, J. Math. Kyoto Univ. 9 (1968) 195-204. | MR 249428 | Zbl 0184.46603

[Mu2] D. Mumford, Geometric Invariant Theory, Springer-Verlag, New York (1965). | MR 214602 | Zbl 0147.39304

[Mur] J. Murre, Algebraic equivalence modulo rational equivalence on a cubic threefold, Comp. Math. 25 (1972) 161-206. | Numdam | MR 352088 | Zbl 0242.14002

[Na] R. Narasimhan, Complex Analysis in One Variable, Birkhäuser, Boston (1985). | MR 781130 | Zbl 0561.30001

[No] M. Nori, Algebraic cycles and Hodge theoretic connectivity, Inv. Math. 111 (1993) 349-373 | MR 1198814 | Zbl 0822.14008

[R1] A.A. Roitman, On r-equivalence of zero dimensional cycles, Math. USSR Sbornik 15 (1971) 555-567. | Zbl 0259.14002

[R2] A.A. Roitman, Rational equivalence of zero cycles, Math. USSR Sbornik 18 (1972) 571-588. | Zbl 0273.14001

[R3] A.A. Roitman, The torsion group of zero cycles modulo rational equivalence, Ann. Math. 111 (1980) 553-569. | MR 577137 | Zbl 0504.14006

[Rob] J. Roberts, Chow's moving lemma, in Algebraic Geometry, Oslo 1970, Proc. of the 5th Nordic summer school in Math., (ed.), F. Oort, Oslo (1970). | Zbl 0237.00014

[Shaf] I. Shaferevich, Basic Algebraic Geometry, Springer-Verlag, New York (1977). | MR 447223 | Zbl 0362.14001

[Shi] I. Shimada, On the cylinder homomorphisms of Fano complete intersections, J. Math. Soc. Japan 42 (1988) 719-738. | MR 1069854 | Zbl 0743.14027

[Shio] T. Shioda, Some results on unirationality of algebraic surfaces, Math. Ann. 230 (1977) 153-168. | MR 572983 | Zbl 0343.14021

[Sh-K] T. Shioda and T. Katsura, On Fermat varieties, Tohoku Math. Journ. 31 (1979) 97-115. | MR 526513 | Zbl 0415.14022

[St] J. Steenbrink, Some remarks about the Hodge conjecture, in Hodge Theory (Sant Cugat, 1985) Springer Lect. Notes in Math. 1246 (1987) 165-175. | MR 894051 | Zbl 0629.14004

[V] C. Voisin, Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme, Annali di Scuola normale superiore di Pisa, Vol. 29 (1992) 473-492. | Numdam | MR 1205880 | Zbl 0786.14006